Skip to Content

Whats the worst side effect anyone has expierienced within the first 2 weeks of taking fluoxetine?

Responses (4)

Marvell 31 Aug 2013

The link below has reviews that you may find useful.

https://www.drugs.com/comments/fluoxetine/

Delila 31 Aug 2013

Hi, it is common to experience side effects during the first 4 weeks. You may experience worsening depression, lethargy, interrupted sleep,nausea, dizziness, you may feel very emotional, etc. I used to take Fluoxetine & i experienced feeling worse before i felt better, but i managed to get past it & found great success with it. I took it for several years. Do you want to discuss what you are experiencing?

janiebme 31 Aug 2013

Hi Maddy-
It was not the right med for me. When I was on it I had extreme nausea, dizzy, headache, weight loss, fatigue, depression got worst. It did not get better after 4 weeks had to switch meds. I hope it works out for you.

kaw06 31 Aug 2013

The worst side affects I experienced while taking this med was weird dreams! I've mentioned this before, but the entire Looney Tunes cast was cussing at me! Lol Fluoxetine was the first antidepressant I ever took, I was in my mid twenties. This was the best thing that had ever happened in my life, even colors looked brighter! I find myself HAPPY.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions